# SDR USAA2011082900020

- Difficulty date: August 11, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638427
- Part serial: 020540
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 53,463 hours, 35,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - DELAMINATION ON LEFT ELEVATOR TAB LOWER SKIN SURFACE AT NR 2 HINGE CUTOUT.  REPLACED LEFT ELEVATOR TAB IAW JOB CARD 03C71127007.
